# SDR COMA0570053

- Difficulty date: May 20, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 6,764 hours, 5,217 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053110521
- Condition: Corroded
- Location: Fuselage
- Part time: 6,764 hours, 5,217 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LEFT AND RIGHT LOWER BULKHEAD WEBS (FLOOR LEVEL) ARE CORRODED BEYOND LIMITS.  PERFORMED A MAJOR REPAIR TO FS 280 LOWER BULKHEAD WEBS BY REMOVING AND REPLACING CORRODED WEBS IAW CRJ 700 SRM 51-42-06-001-001-A01 P/NS 670-53-11-052-1 AND 670-53-11-052-2.
